Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter, J. D., Casalaina-Martin, S., & Vial, C. (2017). On descending cohomology geometrically. Compositio Mathematica, 153(7), 1446-1478. doi:10.1112/S0010437X17007151
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial, C. (2017). Remarks on motives of abelian type. Tohoku Mathematical Journal, 69(2), 195-220. doi:10.2748/tmj/1498269623
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="algebraic cycles"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung